MAUDE Adverse Event Report: Zimmer Biomet, Inc. Femoral Head; Prosthesis, hip

Zimmer Biomet, Inc. Femoral Head; Prosthesis, hip
Catalog Number 802202803
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision approximately 3 days post-implantation due to dislocation.A patient was involved requiring revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 11-165218, lot# 67193566.G2: foreign ¿ event occurred in australia.H6: proposed component code: mechanical (g04) - head.The customer has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policies.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Femoral Head
Common Device Name
Prosthesis, hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50082117
Report Number0001822565-2026-02697
Device Sequence Number10320393
Product Code LPH
UDI-Device Identifier00889024498792
UDI-Public(01)00889024498792(17)360105(10)3260827
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802202803
Device Lot Number3260827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale